MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SI-LOK; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. SI-LOK; SURGICAL SCREWDRIVER, REUSABLE
Model Number 639.650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No part was received, so no physical evaluation could be conducted.No adverse effects to the patient were noted based on the event evaluation form.It was confirmed that there were no adverse effects to the patient.It was claimed that appropriate technique was used and that a 7.5mm drill was used for a 10mm diameter screw.This complaint will be reopened for further investigation if more information is received.No determinations can be made for the cause of the reported issue at the moment, but as the hazard/failure category most closely aligned with the available information is "tip deformation or breakage".The overall risk level would equate to low.This evaluation determined that this failure was within the expected risk profile; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that the tip of driver broke off in surgery.The surgeon was on the last screw and felt it snap, didn't inspect it and didn't notice anything in the patient when taking final xrays.At post op visit and xrays weeks later, noticed the tip had dislodged from the screw head and was visible on xray.It is causing no issues and dr doesn't plan on doing any removal at this time.

Brand Name
SI-LOK
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23595861
Report Number3004142400-2025-00284
Device Sequence Number21177591
Product Code LXH
UDI-Device Identifier00849044075007
UDI-Public00849044075007
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number639.650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown